# SDR A6WA200940636

- Difficulty date: September 29, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 15,323 hours, 14,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN FROM OUTSIDE.  CLEANED DIRT ON SERVICE DOOR OUTER HANDLE AND OPS CHECK NORMAL IAW AMM 52-41.  (K)
